Sebag, Julien
On a Special Class of Non Complete Webs
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6 : Tome 19 (2010) no. 1 , p. 95-104
MR 2597782 | Zbl 1189.14066
doi : 10.5802/afst.1237
URL stable : http://www.numdam.org/item?id=AFST_2010_6_19_1_95_0

Dans cet article, nous introduisons une classe particulière de tissus incomplets, que nous appelons tissus NN. Nous en étudions les propriétés algébriques et géométriques.
In this article, we introduce a special class of non complete webs, the NN-webs. We also study the algebraic and geometric properties of these webs.

Bibliographie

[1] Beauville (A.).— Géométrie des tissus [d’après S. S. Chern et P. A. Griffiths], Séminaire Bourbaki (1978/79), Exp. No. 531, p. 103-119, Lecture Notes in Math., 770, Springer, Berlin, (1980). Numdam | MR 572420 | Zbl 0436.57008

[2] Freudenburg (G.).— Algebraic theory of locally nilpotent derivations, Encyclopaedia of Mathematical Sciences, 136, Invariant Theory and Algebraic Transformation Groups, VII, Springer-Verlag, Berlin, (2006). MR 2259515 | Zbl 1121.13002

[3] Hénaut (A.).— Sur la linéarisation des tissus de C 2 , Topology 32, no. 3, p. 531-542 (1993). MR 1231959 | Zbl 0799.32010

[4] Hénaut (A.).— On planar web geometry through abelian relations and connections, Ann. of Math. (2) 159, no. 1, p. 425-445 (2004). MR 2052360 | Zbl 1069.53020

[5] Miyanishi (M.).— Vector fields on factorial schemes, J. Algebra 173, no. 1, p. 144-165 (1995). MR 1327364 | Zbl 0835.13006

[6] Ripoll (O.).— Géométrie des tissus du plan et équations différentielles, Thèse de doctorat, Université Bordeaux 1, décembre 2005, available on http://tel.archives-ouvertes.fr/tel-00011928.

[7] Ripoll (O.), Sebag (J.).— Solutions singulières des tissus polynomiaux du plan, J. Algebra 310, no. 1, p. 351-370 (2007). MR 2307797 | Zbl 1141.53013

[8] Ripoll (O.), Sebag (J.).— The Cartan-Tresse linearization polynomial and applications, Journal of Algebra, Volume 320, no. 5, p. 1914-1932 (2008). MR 2437637 | Zbl 1154.13009

[9] Ripoll (O.), Sebag (J.).— Tissus du plan et polynômes de Darboux, Ann. Fac. Sci. Toulouse, 19, no. 1, p. 1-11 (2010).

[10] Ripoll (O.), Sebag (J.).— Nilpotent webs, to appear in Journal of Commutative Algebra.